update- the discharge seems to not have any odor, kind of looked like colostrum. Also concerning the HPV I have checked for warts and things of that nature and found nothing. Also since my ex and I did plit up I have been tested for STD's with blood test and a swab just to be sure. Results were negative but I do not think there is a test for HPV in men.
Most breast lumps are not cancerous.
This could be simply physiological , or due to other causes such as gynecomastia or it could also be due to the hormonal preparations you were taking. Are you on any drugs or medications currently?
Symptoms of male breast cancer include lumps, changes to the nipple or breast skin - redness or scaling, skin dimpling or puckering, or nipple discharge.
What you need to do is get a clinical breast examination done by a physician. If he notices something amiss he will suggest a mammogram and USG.
It would then be possible on the basis of these reports to decide whether a core needle biopsy or a surgical excision biopsy would be the preferred option in your case.
Do you have a family history of cancer or any history of radiation therapy - that are the risk factors for male breast cancer.
Let us know about how you are doing and if you have any other doubts.
as far as I know ther are no fmaily history of cancer in my family only heart disease. I am not on any other meds other than vitamins,supplements things of that nature. The product that I was, well still am taking. I am just finishing the bottle works much like a steriod does. Is a product called H-drol and also S-drol. The mass has returned to the orginal size it was when I noticed it. It is more sesitive than hurt. When I push on it, it kind of feels like I am pinching it.
You need to get a clinical evaluation done by your doctor for a confirmed diagnosis.
Anabolic steroids could also cause the symptoms that you are having, and you need to discuss this with our doctor too.
For how long have you been taking this?
Let us know about what your doctor advises.
I started taking the H-drol approx. 3 months. I started it then stopped. I then got the S-drol and have been taking both at the same time for about 6 weeks. I noticed the lump about 3 or 4 months ago but it didn't start to get any bigger until just a couple weeks ago. The discharge was at the same time. I am going to stop taking them and see what happens. I do have to take a post cycle to re boost my natural testostrome levels in my body.
I would still advise you to consult your physician for a blood test for the hormone levels to rule out hormone disturbances as the cause of your symptoms.
Let us know how you are doing after stopping these drugs.
Keep us posted about what your doctor advises.